# SDR CA030327001

- Difficulty date: March 26, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 5,966 hours
- Engine: Pwa PT6A21
- System (JASC): 7160 · Engine Air Intake System
- Part: Tube
- Part number: 9091010017
- Condition: Cracked
- Location: Anti Ice Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE INTAKE ANTI-ICE TUBES REPLACED AS PER BEECH SB 71-3142. NEW TUBES FOUND CRACKED AT SECOND INSPECTION AFTER SB COMPLIANCE.
